Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 2, NWS Springfield, MO

February 25, 2013Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Feb 25, 2013, 9:03 AM CST for Pulaski County, Missouri. It took effect at Feb 26, 2013, 1:30 PM CST. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2013, 9:03 AM CST (15:03 UTC)
In effect from
Feb 26, 2013, 1:30 PM CST
Expired
Feb 28, 2013, 8:42 PM CST
In force
55 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WGUS43 KSGF 251503
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 AM CST MON FEB 25 2013



...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY
  
.HEAVY RAINFALL EXPECTED OVER SOUTHERN MISSOURI OVER THE NEXT 24 HOURS 
WILL CAUSE RIVER LEVELS TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-260303-
/O.NEW.KSGF.FL.W.0002.130227T0000Z-130228T0600Z/
/TBNM7.1.ER.130227T0000Z.130227T0000Z.130227T0600Z.UU/
903 AM CST MON FEB 25 2013

 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
  
* FROM TUESDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING
  IS CANCELLED.

* FLOOD WARNING FOR 
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* FROM TUESDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  7:00 AM MONDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
11 follow-up statements
907 
WGUS83 KSGF 260311
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CST MON FEB 25 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 

.HEAVY PRECIPITATION IS EXPECTED TO CAUSE RISES ON THE BIG PINEY
RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-261811-
/O.EXT.KSGF.FL.W.0002.130227T0000Z-130228T0000Z/
/TBNM7.1.ER.130227T0000Z.130227T0000Z.130227T0000Z.UU/
911 PM CST MON FEB 25 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  9:00 PM MONDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
137 
WGUS83 KSGF 261459
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CST TUE FEB 26 2013





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-270559-
/O.EXT.KSGF.FL.W.0002.130227T0000Z-130228T0600Z/
/TBNM7.1.ER.130227T0000Z.130227T0000Z.130227T0600Z.UU/
859 AM CST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM TUESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
902 
WGUS83 KSGF 261703
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CST TUE FEB 26 2013





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-270803-
/O.EXT.KSGF.FL.W.0002.130226T1930Z-130228T2200Z/
/TBNM7.1.ER.130226T1930Z.130227T0600Z.130227T2200Z.UU/
1103 AM CST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM TUESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 13.8 FEET BY AFTER MIDNIGHT.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
159 
WGUS83 KSGF 270323
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CST TUE FEB 26 2013





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-271823-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-130228T2230Z/
/TBNM7.1.ER.130226T2044Z.130227T0600Z.130227T2230Z.UU/
923 PM CST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  8:30 PM TUESDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY 
  AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  AFTERNOON.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
998 
WGUS83 KSGF 270426
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 PM CST TUE FEB 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY. 
HEAVY RAINFALL YESTERDAY HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-271926-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-130301T1100Z/
/TBNM7.1.ER.130226T2044Z.130227T1200Z.130228T1100Z.UU/
1026 PM CST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  9:30 PM TUESDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
864 
WGUS83 KSGF 271525
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 AM CST WED FEB 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-280625-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-130301T1200Z/
/TBNM7.1.ER.130226T2044Z.130227T1300Z.130228T1200Z.UU/
925 AM CST WED FEB 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
289 
WGUS83 KSGF 271944
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CST WED FEB 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL FROM MONDAY AND MONDAY NIGHT HAS CAUSED RIVER LEVELS TO 
RISE. THE RIVER HAS CRESTED AND WILL SLOWLY FALL TO BELOW FLOOD STAGE
THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-281044-
/O.CON.KSGF.FL.W.0002.000000T0000Z-130301T1200Z/
/TBNM7.1.ER.130226T2044Z.130227T1300Z.130228T1200Z.UU/
144 PM CST WED FEB 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT 12:35 PM WEDNESDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
521 
WGUS83 KSGF 280356
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CST WED FEB 27 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL FROM MONDAY AND MONDAY NIGHT HAS CAUSED RIVER LEVELS TO 
RISE. THE RIVER HAS CRESTED AND WILL SLOWLY FALL TO BELOW FLOOD STAGE
THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-281856-
/O.CON.KSGF.FL.W.0002.000000T0000Z-130301T1200Z/
/TBNM7.1.ER.130226T2044Z.130227T1300Z.130228T1200Z.UU/
956 PM CST WED FEB 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  3:20 PM WEDNESDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
835 
WGUS83 KSGF 280602
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CST THU FEB 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL FROM MONDAY AND MONDAY NIGHT HAS CAUSED RIVER LEVELS TO 
RISE. THE RIVER HAS CRESTED AND WILL SLOWLY FALL TO BELOW FLOOD STAGE
THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-282102-
/O.CON.KSGF.FL.W.0002.000000T0000Z-130301T1200Z/
/TBNM7.1.ER.130226T2044Z.130227T1300Z.130228T1200Z.UU/
1202 AM CST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  EARLY THIS MORNING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
264 
WGUS83 KSGF 282100
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CST THU FEB 28 2013





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL FROM MONDAY AND MONDAY NIGHT HAS CAUSED RIVER LEVELS TO 
RISE. THE RIVER HAS CRESTED AND WILL SLOWLY FALL TO BELOW FLOOD STAGE
THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-011200-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-130301T2030Z/
/TBNM7.1.ER.130226T2044Z.130227T1300Z.130228T2030Z.UU/
300 PM CST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  2:30 PM THURSDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO REMAIN NEAR FLOOD STAGE FOR THE NEXT 6
TO 12 HOURS.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
491 
WGUS83 KSGF 010242
FLSSGF


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CST THU FEB 28 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY


ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-010312-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-130301T2030Z/
/TBNM7.1.ER.130226T2044Z.130227T1300Z.130228T2030Z.UU/
842 PM CST THU FEB 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  8:30 PM THURSDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FELL BELOW FLOOD STAGE THURSDAY EVENING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY SATURDAY
  MORNING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:05 AM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Feb 25, 5:05 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 AM CST MON FEB 25 2013

...UPDATE TO AVIATION...

.SHORT TERM...(TODAY AND TUESDAY)
ISSUED AT 350 AM CST MON FEB 25 2013

THE MAIN FOCUS THIS MORNING IS ON A STRONG STORM SYSTEM THAT WILL
BRING WIDESPREAD MODERATE RAINFALL TO THE AREA TODAY AHEAD OF THE
SYSTEM...WITH SIGNIFICANT SNOWFALL EXPECTED TO OCCUR ACROSS
PORTIONS OF THE REGION THIS EVENING INTO TUESDAY BEHIND THE SYSTEM.

CURRENTLY...AN UPPER LEVEL LOW IS DIGGING INTO WESTERN TEXAS EARLY
THIS MORNING AS THE ASSOCIATED AREA OF SURFACE LOW PRESSURE IS
LOCATED ACROSS NORTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED AHEAD OF THIS SYSTEM ACROSS NORTHERN TEXAS INTO CENTRAL
OKLAHOMA EARLY THIS MORNING.

THE UPPER LEVEL LOW WILL BEGIN TO STOP DIGGING AND START TO PUSH
EAST THIS MORNING INTO ARKANSAS THIS EVENING. THEN THE LOW WILL
LIFT TO THE NORTHEAST INTO THE OHIO VALLEY BY WEDNESDAY NIGHT.

WIDESPREAD RAINFALL WILL BEGIN TO SPREAD INTO EXTREME SOUTHEASTERN
KANSAS AND FAR SOUTHWESTERN MISSOURI BY THE MID MORNING HOURS THEN
ACROSS THE REST OF THE AREA THROUGH THE AFTERNOON HOURS. THERE
WILL BE ENOUGH ELEVATED INSTABILITY FOR A FEW EMBEDDED
THUNDERSTORMS TO OCCUR AT TIMES ACROSS SOUTHERN MISSOURI. ENOUGH
WARM AIR WILL BE PULLED NORTH INTO THE AREA AHEAD OF THIS SYSTEM
FOR ALL RAIN TO OCCUR THIS MUCH OF THE DAY.

AS THE SURFACE LOW TRACKS INTO NORTHERN ARKANSAS THIS
EVENING...COLDER AIR WILL BE PULLING INTO THE AREA BY THE SYSTEM
FROM NORTHWEST TO SOUTHEAST. RAIN WILL MIX WITH AND CHANGE OVER TO
ALL SNOW THIS EVENING INTO THE OVERNIGHT HOURS. SIGNIFICANT
LIFT WILL OCCUR NORTHWEST OF THE LOW FOR A HEAVY BAND OF SNOW TO
DEVELOP. THE SOUTHERN EDGE OF THIS BAND WILL CLIP THE FAR
NORTHWESTERN PORTIONS OF THE FORECAST AREA. SNOWFALL AMOUNTS OF 6
TO 10 INCHES WILL BE POSSIBLE GENERALLY NORTH OF A COLUMBUS KANSAS
TO VERSAILLES MISSOURI LINE. SNOW RATES OF AN INCH PER HOUR WILL
BE POSSIBLE ACROSS THESE LOCATIONS THIS EVENING INTO TONIGHT AT
TIMES. THERE WILL BE A TIGHT GRADIENT TO THE HEAVY SNOW BAND WITH
AMOUNTS LIKELY VARYING SEVERAL INCHES FOR A SHORT DISTANCE. HAVE
UPGRADED THE WATCH TO WARNING WITH THE EXPECTED HEAVY SNOW.

SNOW WILL OVERSPREAD AREAS ALONG AND NORTHWEST OF CRANE TO VICHY
MISSOURI THIS EVENING INTO TUESDAY MORNING. THIS SNOW SHOULD NOT
BE AS HEAVY IN NATURE AND A DRY SLOT MAY CLIP SOUTHERN MISSOURI FOR
A TIME OVERNIGHT LIMITING SNOWFALL AMOUNTS. HOWEVER...THERE SHOULD
STILL BE ENOUGH MOISTURE AND LIFT TO SUPPORT 1 TO 5 INCHES NORTH
OF THIS LINE WITH THE HIGHER AMOUNTS GENERALLY NORTH OF JOPLIN TO
IBERIA MISSOURI LINE. HAVE GONE AHEAD AND ISSUED AN ADVISORY FOR
THIS LOCATIONS.

IN ADDITION TO THE SNOWFALL...GUSTY NORTH TO NORTHEASTERLY WINDS
WILL OCCUR WHICH WILL RESULT IN BLOWING AND DRIFTING SNOW WHICH
WILL REDUCE VISIBILITIES AT TIMES.

THIS SYSTEM WILL GENERALLY BRING ONE TO ONE AND ONE QUARTER OF AN
INCH OF RAIN AND LIQUID EQUIVALENT SNOWFALL TO THE AREA...WITH
LOCALLY HIGHER AMOUNTS.

WISE

&&
.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 350 AM CST MON FEB 25 2013

THE UPPER LEVEL LOW WILL PUSH OF TO THE NORTH INTO INTO WEDNESDAY
AND A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION AND
MERGE WITH THE UPPER LEVEL LOW. THIS MAY BRING SOME LIGHT SNOW TO
THE AREA...MAINLY CENTRAL MISSOURI TUESDAY NIGHT INTO WEDNESDAY
EVENING. ONLY MINOR ADDITIONAL SNOW ACCUMULATIONS IF ANY WILL
OCCUR.

AFTER THIS THE STORY WILL BE COLD CONDITIONS THROUGH THE WEEK INTO
THIS WEEKEND AS HIGHS GENERALLY REMAIN IN THE 30S EACH AFTERNOON.

WISE

&&

.AVIATION...

FOR THE 12Z TAFS...AVIATION CONDITIONS WILL BEGIN TO DETERIORATE
BY LATE MORNING AND THROUGH THE REMAINDER OF THE FORECAST PERIOD.
A LOW PRESSURE SYSTEM IN TEXAS WILL LIFT INTO SOUTHEAST MISSOURI
BY THE END OF THE PERIOD. CEILINGS WILL GRADUALLY LOWER THIS
MORNING WITH IFR CONDITIONS EXPECTED BY LATE AFTERNOON OR EARLY
EVENING. RAIN WILL SPREAD INTO THE AREA BY LATE MORNING WITH RAIN
CHANGING TO SNOW LATER TONIGHT FOR SPRINGFIELD AND JOPLIN. SURFACE
WINDS WILL BE QUITE STRONG AT SGF AND JLN WITH GUSTS UP TO 30 KTS
POSSIBLE LATER TODAY. THIS WILL ALSO LEAD TO LOWER VISIBILITIES
LATER TONIGHT AS THE RAIN TRANSITIONS TO SNOW.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON CST
     TUESDAY FOR MOZ057-058-069-070-079>081-088>091-093>095-
     101>103.

     WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON CST TUESDAY
     FOR MOZ055-056-066>068-077-078.

KS...WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON CST TUESDAY
     FOR KSZ073-097-101.

&&
Hazardous weather outlook, Feb 25, 4:46 AM CST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CST MON FEB 25 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
446 AM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED NON THUNDERSTORM WIND RISK.
  SIGNIFICANT SNOW RISK.

DISCUSSION...

  A STORM SYSTEM WILL TRACK ACROSS THE REGION TODAY THROUGH
  TUESDAY. RAIN IS EXPECTED TO OCCUR FROM THE MID MORNING HOURS
  THROUGH THE AFTERNOON HOURS THIS AFTERNOON. SOME EMBEDDED
  THUNDERSTORMS WILL BE POSSIBLE AT TIMES THIS MORNING AND
  AFTERNOON.

  SNOW IS THEN EXPECTED TO DEVELOP BEHIND THIS SYSTEM THIS EVENING
  INTO TUESDAY. THE HEAVIEST AXIS OF SNOW WILL OCCUR FROM SOUTH
  CENTRAL KANSAS TOWARDS THE KANSAS CITY METROPOLITAN AREA. THE
  SOUTHERN PERIPHERY OF THIS HEAVY SNOW BAND WILL LIKELY EXTEND
  ACROSS PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND PORTIONS OF
  WEST CENTRAL MISSOURI. SNOWFALL AMOUNTS OF 6 TO 10 INCHES...WITH
  LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE NORTH OF A COLUMBUS
  KANSAS TO LAMAR TO OSAGE BEACH MISSOURI LINE.

  RAIN WILL CHANGE OVER TO SNOW ACROSS THE REMAINDER OF THE
  MISSOURI OZARKS FROM LATE THIS EVENING INTO TUESDAY MORNING.
  ACCUMULATIONS OF GREATER THAN AN INCH WILL BE POSSIBLE AS FAR
  SOUTH AND EAST AS A CRANE MISSOURI TO ROLLA MISSOURI LINE.

  GUSTY NORTHEAST TO NORTHERLY WINDS WILL ALSO OCCUR WITH THIS
  SYSTEM THIS AFTERNOON INTO TONIGHT WITH GUSTS OVER 30 MPH
  LIKELY. BLOWING AND DRIFTING OF SNOW WILL BE LIKELY ACROSS
  SOUTHEASTERN KANSAS AND WEST CENTRAL MISSOURI.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  GUSTY NORTHWEST TO NORTHERLY WINDS WILL CONTINUE ACROSS THE AREA
  THROUGH THE DAY ON TUESDAY...WITH BLOWING AND DRIFTING OF SNOW
  CONTINUING THROUGH THE DAY.

  ADDITIONAL LIGHT SNOW WILL THEN BE POSSIBLE ACROSS MAINLY
  CENTRAL MISSOURI ON WEDNESDAY AS AN UPPER LEVEL DISTURBANCE
  MOVES SOUTHEAST THROUGH THE REGION. SNOWFALL ACCUMULATION FROM A
  DUSTING TO AROUND AN INCH WILL BE POSSIBLE.

  AN ARCTIC AIR MASS WILL BUILD INTO THE REGION DURING THE LATTER
  PORTIONS OF THE UPCOMING WORK WEEK INTO NEXT WEEKEND. WIND CHILL
  VALUES IN THE SINGLE DIGITS WILL BE POSSIBLE DURING THIS TIME
  FRAME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:27 AM CSTWinter Storm WarningSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 6 more32 hr
Feb 25, 3:27 AM CSTWinter Weather AdvisorySGFBarry, Benton, Camden, Christian, Dade, Dallas and 16 more57 hr
Feb 25, 12:55 PM CSTSpecial Weather StatementSGFMcDonald35 min

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.